By Topic

A conjecture on binary sequences with the “trinomial property”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cusick, T.W. ; Dept. of Math., State Univ. of New York, Buffalo, NY, USA ; Guang Gong

Periodic binary sequences with the “trinomial property” are considered. A conjecture of Golomb and Gong (see ibid., vol..45, p.1276-9, May 1999) concerning these sequences is disproved

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 1 )